MedElevator Войти в исследования
← Поиск публикаций

DOI 10.4103/0253-7613.169574

Медицинская библиотека · Indian journal of pharmacology · 2015

Terbinafine induced pityriasis rosea-like eruption.

George Anisha, Bhatia Anuradha, Kanish Bimal, Williams Abhilasha

Клинический случайСтатьяПеревод в очереди

Аннотация

Terbinafine is an allylamine antifungal agent which is widely used for the treatment of fungal infections. Cutaneous side effects have been reported in 2% of the patients on terbinafine therapy with many morphological patterns. We report a case of terbinafine induced pityriasis rosea, a very rare side effect of terbinafine. This report emphasizes the importance of counseling the patient to report immediately in the event of a cutaneous eruption.

Для цитирования: George Anisha, Bhatia Anuradha, Kanish Bimal, Williams Abhilasha. Terbinafine induced pityriasis rosea-like eruption.. Indian journal of pharmacology. 2015. DOI: 10.4103/0253-7613.169574.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.